# SDR UPS08852999

- Difficulty date: July 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ALT STRINGER -54 CACKED APPROX. AT XRS 480- NR1 PYLON FABBED AND INSTALLED REPAIR  IAW SRM, 51-1-8, 51-1-20D, 51-3-00.
